# SDR SWAA2024052982238

- Difficulty date: May 4, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 847-856
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE STRAP LOCATED BTW STA 847 TO 856 AND RBL18 AT LEVEL FLOOR STRUCTURE AT AFT CARGO COMPARTMENT 2024-286831<[01] REPLACED STRAP LOCATED BTW STA 847 TO 856 AND RBL18 AT LEVEL FLOOR STRUCTURE AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9. AND DWG 146A0081 SHEET: 34 REV:-.;[02] TASK COMPLETED
